A division algebraic framework for multidimensional support vector regression

Shilton, Alistair, Lai, Daniel TH and Palaniswami, Marimuthu 2010, A division algebraic framework for multidimensional support vector regression, IEEE transactions on systems, man, and cybernetics, part B: cybernetics, vol. 40, no. 2, pp. 517-528, doi: 10.1109/TSMCB.2009.2028314.

Attached Files
Name Description MIMEType Size Downloads

Title A division algebraic framework for multidimensional support vector regression
Author(s) Shilton, AlistairORCID iD for Shilton, Alistair orcid.org/0000-0002-0849-3271
Lai, Daniel TH
Palaniswami, Marimuthu
Journal name IEEE transactions on systems, man, and cybernetics, part B: cybernetics
Volume number 40
Issue number 2
Start page 517
End page 528
Total pages 12
Publisher Institute of Electrical and Electronics Engineers
Place of publication Piscataway, N.J.
Publication date 2010-04
ISSN 1083-4419
Keyword(s) Clifford algebra
complex numbers
division algebra
multidimensional regression
multiple input–multiple output (MIMO)
quaternions
support vector regression (SVR)
Language eng
DOI 10.1109/TSMCB.2009.2028314
Field of Research MD Multidisciplinary
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119524

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in TR Web of Science
Scopus Citation Count Cited 22 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 55 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 08 Mar 2019, 10:26:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.